I just received my new prescription for my Fluoxetine HCL 40mg capsules. The manufacturer has changed to TEVA and of course the pills have changed..BUT..the pills say on the label they are org & blue which is correct and say "93 7178" on the pills (both sides). What they Actually say are "TEVA" on one side and "7198" on the other. I called my pharmacy (CVS) and they confirmed this is what was put out and assumably is correct but they will get back to me on this anomoly. I took the first one last night and it seemed my heart was jumpy. This may have been my imagination or a coincidence. Has anyone had any experience with this situation?
According to the pill identifier, the pills should look like the orange and blue capsule with 92 7178 on both sides. Sounds like the phramacuetical company screwed up. I would take your medicine as prescribed but definitely follow up with the pharmacist.
I've been taking the Teva 40mg Fluoxetine for about two years sometimes they say 93 other times they say Teva when I first started taking them then they changed to just say Teva then the number still on blue and orange.
I felt no difference and since it's a pill manufacturer of generic Prozac they are going to slightly change their appearance not often but still it happens. Just like every year or two the Walmart generic Equate labels change in their products. Don't feel anxious you're not the only one to notice this. Just the other day I got my refill and they are all bright blue now imprinted with 4346 then 40 mg on the other side after a month being on back order maybe they just decided to change appearance or they had to use a different lab.
My bottle comes to me sealed with 30 in it so so long as the seal isn't busted I trust Teva
- Fluoxetine Information for Consumers
- Fluoxetine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fluoxetine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Dec 2013 • 1 answer
Posted 21 Jan 2014 • 2 answers
Posted 22 Jun 2014 • 1 answer
Posted 24 Feb 2016 • 1 answer
Posted 14 May 2016 • 0 answers